# SDR SWAA2021111828877

- Difficulty date: October 8, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING L/H AIR CONDITIONING EXHAUST AIR EXIT SEAL RETAINER CRACKED @ INB. SIDE ;STA 663.75 MKD DOT ; / [01] REMOVED PREVIOUS REPAIR FOR ACCESS AT LOWER FUSELAGE CENTER WING L/H AIR CONDITIONING EXHAUST. PER SRM 51-40-02-0G-0; [02] REMOVED SEAL RETAINER AND DOUBLER PER B737-700 SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED EXISTING FASTENERS HOLES TO DOUBLER PER B 737-700 SRM 51-40-05-0G-0; [04] VERIFIED 1 TO 3. OK TO INSTALL SEAL RETAINER; [05] OK TO INSTALL SEAL'S RETAINER DOBLER AND SEAL; [06] INSTALLED SEAL'S RETAINER DOUBLER; SEAL RETAINER AND SEAL PER B 737-700 SRM 51-40-02-0G-0; [07] VERIFIED 6; [08] REINSTALLED REPAIR PREVIOUSLY REMOVED ON STEP 1 PER SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 6 TABLE 215; [09] REMOVED PREVIOUS REPAIR FOR ACCESS AT LOWER FUSELAGE CENTER WING L/H AIR CONDITIONING EXHAUST PER SRM 57-10-10-2R-2; [10] VERIFIED STEP 8. STEP 9 IS ONLY CORRECT REFERENCE FOR STEP 1
